# SDR IPXA2024080218877

- Difficulty date: July 20, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50057
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION UNDER FLOOR PANEL 241XFF AFT AREA.REMOVED 01 NUT DOME IAW SRM 51-40-02-0G, CLEAN AREA AND REMOVED CORROSION IAW SRM 51-10-02, AFTER EVALUATION T-CHORD FOUND TO BE OUT OF LIMITS IAW SRM53-00-51-1A-1 DETAIL III, MEASUREMENTS: ORIGINAL THICKNESS  0.060" REMAINING THICKNESS 0.049 MATERIAL LOSS 0.009".LOCATED AND DRILLED I.A.W. B757 SRM 51.40.02.0G AND 51.40.05.0G.V
